# SDR C2XA00IA262

- Difficulty date: August 23, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 14569000425
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT AILERON WAS FOUND TO HAVE LIGHTNING STRIKE DAMAGE OUTBOARD OF THE OUTBOARD STATIC WICK.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED AILERON, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
